このエントリーをはてなブックマークに追加
ID 17443
Eprint ID
17443
FullText URL
Thumnail 90_1105.pdf 786 KB
Title Alternative
Two cases of Aleviatin (Diphenylhydantoin) intoxication
Author
Shibata, Shiro
Takeda, Tsuneo
Kajihara, Masayuki
Saito, Ryusuke
Endo, Yoichi
Ogura, Yoshio
Abstract
Aleviatin (Diphenylhydantoin) is well known as an excellent antiepileptic drug, especially against grand-mal convulsion. Side reaction of this drug, however, was various and the reports concerning side reaction were many. The authors have reported two patients of Aleviatin intoxication with the complaint of postural disturbance. Some discussions and comments were made on the cases and literatures. Summarizing the symptoms of these side reactions, 1. acute intoxication a. skin manifestations: rash like scarlet fever or urticaria, exfoliative dermatitis, systemic lupus erythematoid eruption, Stevens-Johnson syndrome b. neurological signs: postural disturbance, ataxia, tremor, dysarthria, diplopia, nystagmus, tinnitus, hearing impairment, choreoathetoid movement c. psychological signs: nervousness, excitement, disorientation, insomnia, pseudodementia d. blood manifestation: leucopenia, anemia, leukemoid change e. digestive disorders: thirst, nausea, vomiting, constipation 2. chronic intoxication a. gum hypertrophy b. hypertrichosis c. hyperglycemia
Published Date
1978-10-30
Publication Title
岡山医学会雑誌
Publication Title Alternative
Journal of Okayama Medical Association
Volume
volume90
Issue
issue9-10
Publisher
岡山医学会
Publisher Alternative
Okayama Medical Association
Start Page
1105
End Page
1109
ISSN
0030-1558
NCID
AN00032489
Content Type
Journal Article
Official Url
https://www.jstage.jst.go.jp/article/joma1947/90/9-10/90_9-10_1105/_article/-char/ja/
Related Url
http://www.okayama-u.ac.jp/user/oma/index.html
language
日本語
OAI-PMH Set
岡山大学
Copyright Holders
岡山医学会
File Version
publisher
Refereed
True
Sort Key
3
Eprints Journal Name
joma